| Model Number |
71007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator on (b)(6) 2021, targeting the saphenous nerve to treat knee pain.Patient's orthopedic doctor recommended a total knee replacement and the patient and doctor elected to explant the nalu system prior to performing the joint replacement.The system was removed on (b)(6) 2023 with no reported complications.
Additional Manufacturer Narrative
During the course of investigation there have been no reports of any system or component failure.System was removed due to a planned joint replacement at the location of the nalu system implant.